My father had cataract surgery about 3 months ago and all went fine. About 3 weeks ago he was prescribed 800 mg Ibuprofen 3 x a day for an elbow inflamation. After taking the Ibuprofen for a while he began to have trouble with his eyes watering up to the point where his vision for driving and reading was becoming impaired. Spoke to his Dr. and got into a fight with him because the dr. wouldn't give him a straight answer about what the problem could be and began to speak to him condescendingly. He walked out without any answers. Today he stopped taking the Ibuprofen to see if that could be the cause because vision problems are listed as a side effect.
Wondering if anyone out here may have heard of or experienced anything regarding vision/eye problems from Ibuprofen.
- Over the past couple of weeks my 4 year old daughter has complained that her eyes go all funny now and then - maybe once a day. Says everything goes a little dark, also mentioned black spots and she gets a bit dizzy - room spins, then she blinks and bobs her head and it goes away. Lasts total about 5 seconds. Anyone have any opinions? I'm a bit worried.
You know evaluating visual complaints in a child is one of the most difficult things an Eye MD has to do. Sometimes it merely means the child needs glasses, at other times there may be eye disease, much less often there can be serious disease of the brain that can cause this and very very often the problem is the child wants attention, has a vivid imagination, is trying to control parents.
My suggestion would be to take the child in to a Eye MD ophthalmologist for a basic evaluation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.